You can have these side effects in the beginning of taking an antidepressant. You may want to give your a Dr call though and tell him/her what's going on. We all react differently to these meds. The side effects could stop soon because it's takes awhile for them to get fully in to your system. Or, this may not be the right med for you. Give your Dr a call. Please let us know how your doing.
Hi, I was on Zoloft for anxiety for about a month, and I had surgery for something else and out of my fear of being on a med while being under anesthetics I stopped the zoloft and I actually feel much better. I had a lot of the same symptoms you mentioned. However, I must caution you that everyone reacts differently to meds, that you problably wanna talk to your dr before stopping your zoloft. It could also be that your dosage is really high and you might need a lower dose. Please use caution when taking any meds or stopping the usage. Hope this helps.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.